# SDR ASAA2017052020833

- Difficulty date: May 20, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 16,527 hours, 5,439 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK DISPLAYED INTERMITTENTLY ON BOTH ND'S WHILE BOTH CDUS BLANKED INTERMITTENTLY AS WELL AFTER LANDING.  ACFT GROUNDED. ACCOMPLISHED FAULT REVIEW OF FMC LT AND RT. FOUND LEFT FMC INTERMITTENT ON GROUND. CYCLED FMC LT CIRCUIT BREAKER IAW AMM 20-60-01 AND OPERATION RESTORED WITH NO FURTHER DISCREPANCIES NOTED.
